Funding sources: none.
Letters to the Editor
Sunitinib-induced scrotal cutaneous side-effect
Version of Record online: 18 OCT 2012
© 2012 Japanese Dermatological Association
The Journal of Dermatology
Volume 40, Issue 1, pages 67–68, January 2013
How to Cite
Chou, C.-Y., Wang, K.-H., Lin, Y.-H., Lin, Y.-T. and Tsai, H.-H. (2013), Sunitinib-induced scrotal cutaneous side-effect. The Journal of Dermatology, 40: 67–68. doi: 10.1111/j.1346-8138.2012.01681.x
Conflicts of interest: none.
- Issue online: 16 JAN 2013
- Version of Record online: 18 OCT 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.